# SDR CA150910005

- Difficulty date: September 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,230 hours
- Engine: Pwc PW150A
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Part number: 220510312847
- Condition: Detached
- Location: Cabin
- Part time: 5,288 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LAP BELT AT SEAT 4A WAS DISCOVERED TO BE DETACHED FROM THE SEAT. THE LAP BELT ATTACHMENT CLIP WAS BROKEN WITH THE TAB AND SPRING MISSING. THIS PREVENTED THE BELT FROM BEING SECURELY FASTENED TO THE SEAT. THE LAP BELT WAS REPLACED WITH A SERVICEABLE UNIT.
